# SDR UIEA2018062601261

- Difficulty date: June 22, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 45,965 hours, 11,457 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Corroded
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NR 3 ENG LT CORE COWL SKIN BETWEEN INSTA 222..5 AND INSTA 230.5. RMV CORROSION PANEL IAW SRM 51-40-02-06-0 REV 39. INSTALL NEW PANEL AND REPAIR CORROSION AND REPAIR CORROSION AREA IAW EI NO T2018A71M-2843 REV 2.3. JOB COMPLETED AND COND CHK NML.
